# SDR SWAA2020121633158

- Difficulty date: November 30, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TIE DOWN RAIL STA 792; RBL 15; WL 154 HAS CORROSION.  REMOVED CORROSION, VERIFIED USING X10 MAG GLASS,IAW SRM 51-10-02-0G-0.  EVALUATED MATERIAL LOSS AS 100% MATERIAL LOSS OUT OF LIMITS SRM 53-00-53-1A-2.  REMOVED AFT CARGO TRACK STA 747+14'-STA 887 RBL 13.84 WL 154, IAW 51-40-02-0G-0.  VERIFIED NEW CARGO TRACK AS MON:654A0004 ATAG NR WN9052, IAW DWG 146A7500 REV-.  VERFIFIED TRACK SPLICE AS PN BAC1509-10688 7050-776811 ATAG NR A94767, IAW SRM 53-00-53-2R-3 REPAIR 3 TABLE 201 ITEM 2.  HFEC & OPEN HOLE INSPECTION, NO DEFECTS NOTED, IAW NDT PT6 51-00-00 P-16.  ACCOMPLISHED REPAIR, IAW SRM 53-00-53-2R-3 REPAIR 3 REPAIR 4(A-R) COMPLETE P/N 146A7501-41.
